# SDR ORJA97136

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FORWARD RIGHT OVERWING EXIT AT ROWS 7-12 AISLE LIGHTS INOP.  REMOVED AND REPLACED ASSEMBLY AT FORWARD RIGHT OVERWING EXIT, OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
